# SDR UALA2012100405636

- Difficulty date: October 3, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,554 hours, 22,716 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 8747
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG LEFT ENGINE FIRE LP2.  REPLACED CARD M682, OPS CHECK OK PER MM 26-10-01.
